International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Explicit endomorphism of the Jacobian of a hyperelliptic function field of genus 2 using base field operations

Authors:
Eduardo Ruiz Duarte
Octavio Páez Osuna
Download:
URL: https://eprint.iacr.org/2014/359
Search ePrint
Search Google
BibTeX
@article{eprint-2014-25672,
  title={Explicit endomorphism of the Jacobian of a hyperelliptic function field of genus 2 using base field operations},
  journal={IACR Cryptology ePrint Archive},
  volume={2014},
  pages={359},
  url={https://eprint.iacr.org/2014/359},
  author={Eduardo Ruiz Duarte and Octavio Páez Osuna},
  year=2014
}